Pain Concern
21,994 members7,491 posts

Nausea/vomiting

So I've been feeling sick for months, most people say take a pregnancy test I've been on the injection for well over a year and the doctor has told me it's probably not that. She gave me some tablets to stop acid in my stomach but now I'm having the problem of being sick and once I feel a little better I start to eat which begins the cycle of feeling sick again! 😞 What do people suggest?

3 Replies
oldestnewest

Have you checked on the patient information sheet for the injection you have and if you didn't have a leaflet, check the name of it online.

1 like
Reply

Tell your GP that if she doesn't know what's causing it could she refer you to someone that can find out as you can't cope with it much longer. Let us know what happens but be persistent. X

Reply

Went to the doctors again and they prescribed an anti emetic and have scheduled routine bloods before they figure out what is next

1 like
Reply

You may also like...